| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 13-16


Saratha Sathasivam, Ng Pei Fen, Muraly Velavan
      Reverse analysis in higher order Hopfield network for higher order Horn clauses
      Applied Mathematical Sciences, Vol. 8, 2014, no. 13, 601-612
      http://dx.doi.org/10.12988/ams.2014.310565

K. Jaioun, K. Teerapabolarn
      An improved binomial approximation for the hypergeometric distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 13, 613-617
      http://dx.doi.org/10.12988/ams.2014.312705

Hradyesh Kumar Mishra, Sonali Saini
      Fourth order singularly perturbed boundary value problems via initial value techniques
      Applied Mathematical Sciences, Vol. 8, 2014, no. 13, 619-632
      http://dx.doi.org/10.12988/ams.2014.312676

Toni Bakhtiar, Iman Sugema, M. Iqbal Irfany
      Mathematical assessment on the robustness of PLS mechanism against adverse selection and moral hazard problems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 13, 633-644
      http://dx.doi.org/10.12988/ams.2014.312674

Brian Fisher, Fatma Al-Sirehy
      The neutrix convolution involving the functions x^r and (1+x)^s ln(1+x_+)
      Applied Mathematical Sciences, Vol. 8, 2014, no. 13, 645-652
      http://dx.doi.org/10.12988/ams.2014.312708

Brahim EL Boukari, Khalid Hattaf, Noura Yousfi
      Global stability of HIV infection model with adaptive immune response and distributed time delay
      Applied Mathematical Sciences, Vol. 8, 2014, no. 14, 653-661
      http://dx.doi.org/10.12988/ams.2014.312688

Dae San Kim, Taekyun Kim, Sang-Hun Lee, Jong-Jin Seo
      A p-adic approach to identities of symmetry for Carlitz's q-Bernoulli polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 14, 663-669
      http://dx.doi.org/10.12988/ams.2014.4118

Francisco J. Dominguez-Mota, Pablo M. Fernandez-Valdez, Erika Ruiz-Diaz, Gerardo Tinoco-Guerrero, Jose G. Tinoco-Ruiz
      An heuristic finite difference scheme on irregular plane regions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 14, 671-683
      http://dx.doi.org/10.12988/ams.2014.312684

Abdelhamid Rehouma, Yamina Laskri, Rachid Benzine
      Asymptotic properties of polar polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 14, 685-691
      http://dx.doi.org/10.12988/ams.2014.312723

Gregory L. Light
      A note on the fundamental groups and covers of lattice walk
      Applied Mathematical Sciences, Vol. 8, 2014, no. 14, 693-699
      http://dx.doi.org/10.12988/ams.2014.312720

Raul Nistal, Manuel de la Sen, Santiago Alonso-Quesada, Asier Ibeas
      On the periodic solutions of a generalized SVEIR model under impulsive vaccination
      Applied Mathematical Sciences, Vol. 8, 2014, no. 15, 701-715
      http://dx.doi.org/10.12988/ams.2014.312714

Robertus Nugroho Perwiro Atmojo, Anggita Dian Cahyani, Bahtiar Saleh Abbas, Bens Pardamean, Anindito, Imanuel Didimus Manulang
      Design of single user decision support system model based on fuzzy simple additive weighting algorithm to reduce consumer confusion problems in smartphone purchases
      Applied Mathematical Sciences, Vol. 8, 2014, no. 15, 717-732
      http://dx.doi.org/10.12988/ams.2014.312722

R. Heru Tjahjana, Priyo Sidik Sasongko
      Multi flying vehicle control for saving fuel
      Applied Mathematical Sciences, Vol. 8, 2014, no. 15, 733-742
      http://dx.doi.org/10.12988/ams.2014.312690

Marco Donisete de Campos, Estaner Claro Romao, Luiz Felipe Mendes de Moura
      Linearization technique and its application to numerical solution of bidimensional nonlinear convection diffusion equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 15, 743-750
      http://dx.doi.org/10.12988/ams.2014.312703

Estaner Claro Romao
      Two exact solutions of 3D nonlinear convection diffusion
      Applied Mathematical Sciences, Vol. 8, 2014, no. 16, 751-754
      http://dx.doi.org/10.12988/ams.2014.310547

R. U. Gobithaasan, Kenjiro T. Miura
      Logarithmic curvature graph as a shape interrogation tool
      Applied Mathematical Sciences, Vol. 8, 2014, no. 16, 755-765
      http://dx.doi.org/10.12988/ams.2014.312709

I Wayan Sudarsana, Edy Tri Baskoro, Hilda Assiyatun, Saladin Uttunggadewa
      On the union of graphs Ramsey numbers
      Applied Mathematical Sciences, Vol. 8, 2014, no. 16, 767-773
      http://dx.doi.org/10.12988/ams.2014.311641

M. Lanfranchi, C. Giannetto, A. Puglisi
      A cost-benefits analysis for risk management in a biological farm
      Applied Mathematical Sciences, Vol. 8, 2014, no. 16, 775-787
      http://dx.doi.org/10.12988/ams.2014.312702

D. Barilla, G. Caristi, E. Saitta, M. Stoka
      Laplace type problem for lattice with cell composed by two quadrilaterals and one triangle
      Applied Mathematical Sciences, Vol. 8, 2014, no. 16, 789-804
      http://dx.doi.org/10.12988/ams.2014.37407


Journals | Books | Author guidelines